# SDR SWAA2024100830892

- Difficulty date: August 26, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 692; PRESSURE DECK AREA AT PASSENGER CABIN 2024-533448 CRACK ANGLE FLOOR STRUCTURE LOCATED BS 692 AND LBL 1 PRESSURE DECK AREA AT PASSENGER CABIN<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25.;[02] REPLACED ANGLE FLOOR STRUCTURE AND FASTENERS LOCATED BS 692; PRESSURE DECK AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 AND DWG 273A9110 SHEET 6 REV.A.SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 2.REPLACED ANGLE FLOOR STRUCTURE AND FASTENERS LOCATED BS 692;LBL 1.PRESSURE DECK AREA AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 AND DWG 273A9110 SHEET 6 REV.A.SEE INDIVIDUAL SIGN OFFS BELOW;[04] JOB COMPLETED AND CERTIFIED RII
